# SDR AALA202201205522

- Difficulty date: January 17, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N734AR
- Make and model: Boeing 777323ER
- Aircraft serial: 31480
- Aircraft time: 25,583 hours, 2,951 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DELAMINATION OF FLOOR PANEL 241UF BETWEEN STA 1275 AND STA 1359 AT WL 200. REPLACED FLOOR PANEL WITH NEW IAW B777-300 AMM 53-01-01-400-801.
